Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 6783748, 5 pages
https://doi.org/10.1155/2018/6783748
Research Article

Uniform Boundedness Principle for Nonlinear Operators on Cones of Functions

1Faculty of Mechanical Engineering, University of Ljubljana, Aškerčeva 6, SI-1000 Ljubljana, Slovenia
2Institute of Mathematics, Physics and Mechanics, Jadranska 19, SI-1000 Ljubljana, Slovenia

Correspondence should be addressed to Aljoša Peperko; is.jl-inu.sf@okrepep.asojla

Received 29 December 2017; Revised 7 March 2018; Accepted 15 March 2018; Published 23 April 2018

Academic Editor: Adrian Petrusel

Copyright © 2018 Aljoša Peperko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.